HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (https://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   Effexor withdrawal?? Wellbutrin side effect?? (https://www.healthboards.com/boards/drug-interactions-side-effects/229997-effexor-withdrawal-wellbutrin-side-effect.html)

ZFREEIN2003 12-04-2004 06:02 AM

Effexor withdrawal?? Wellbutrin side effect??
 
[COLOR=Indigo][B][SIZE=2][FONT=Verdana]Hi all :wave: ... It's been a while since I've posted. To update you all, a few months ago my doctor switched my med from Zoloft to Effexor. I was on a low dose of Zoloft (like 12 mgs) so stopping it completely and switching to Effexor didn't produce any withdrawal. I did OK on the Effexor. However, I couldn't take the full 75 mgs because of side effects. So, I tapered myself down. Going lower on the dosage caused me to start yelling and have mood swings. I made an appt with my doctor and asked to try Wellbutrin. Well, she told me to stop taking the Effexor and take the Wellbutrin. Since stopping, I, of course, have had withdrawals. I have mild zaps and seasickness. Yesterday was the 3rd day off and was really bad. So far today, it is manageable. Here's the problem though: Since the change, I have had trouble sleeping. I'm only sleeping 6.5 hours a night and waking up 5 or 6 times. And that's with taking Benedryl before bed. I am pretty tired, but wired right now. Of course, I'm back to yelling at my family again, but I think it is due to being tired. Is this a side effect of Wellbutrin or is it withdrawal from Effexor? :confused: I was only taking about 25 mgs of Effexor and was on it for a few months. I was doing better on the Wellbutrin in that I had more energy, but I don't want it at the cost of hurting my family. I know that if I ask my doctor, she will automatically assume it is the Wellbutrin. She doesn't know how bad the withdrawals from SSRI's really can be. I just want to get the rest that my body needs. :yawn:[/FONT][/SIZE][/B][/COLOR]

Terri43 12-24-2004 10:26 PM

Re: Effexor withdrawal?? Wellbutrin side effect??
 
I had the worst withdrawls from effexor. I almost jumped out of a moving car on the turnpike...very scarry. I'm doing great on the wellbutrin, I lost 40lbs alot of energy and I quit smoking and drinking. all the fun things but I feel great and thats all that matters. I hope they never take me off the wellbutrin..plus you can go on their website and they will send you a 10 off coupon every month..


All times are GMT -7. The time now is 04:21 AM.